# SDR COMA0570094

- Difficulty date: August 5, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 7,693 hours, 5,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 67053110521
- Condition: Corroded
- Location: Fs 280
- Part time: 7,693 hours, 5,907 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT LOWER WEBS BELOW THE FLOOR AT FS 280 ARE CORRODED FROM LBL 36 TO RBL 36.  REMOVED THE CORRODED WEBS AND INSTALLED NEW WEBS IAW REO 670-53-11-052 REV A.
